# SDR MASA2020061810106

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 40,953 hours, 32,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EXIT SIGN INOP.	CHARGED BATTERY PACKS.
